MathSciNet Relay Station
MathSciNet bibliographic data
MR776402 (86c:06022) 06F15 (08B20 20B27 20E10 20F16)
Holland, W. Charles Varieties of automorphism groups of orders. Trans. Amer. Math. Soc. 288 (1985), no. 2, 755–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement